# SDR CA150205006

- Difficulty date: January 21, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

(CAN) FOLLOWING THE REPLACEMENT OF THE LEFT PROPELLER PALE A TEST FLIGHT WAS PERFORMED. DURING THE FLIGHT TEST, THE CREW STARTED THE ENGINE FAILURE PROCEDURE AND IN FLIGHT RELIGHT PROCEDURE WITHOUT RESULT. AFTER A SECOND ATTEMPT TO RELIGHT THE ENGINE WITHOUT SUCCESS, THE PILOTS DECIDED TO LAND. THE CONTROL TOWER WAS INFORMED AND GAVE PRIORITY TO THE SINGLE-ENGINE LANDING, THAT IS ACHIEVED WITHOUT DIFFICULTY.
